in it. and am noticing, for the first time, arthritic changes in my hands that has been just diagnosed as osteoarthritis.This occurred at he same time I begin this cream (to reduce cellulite on my legs). Please let me know if this is a coincidence, or do I need to D/C this cream due to this being an adverse reaction. Thank you for your time, June Kiefer
14 Jul 2010
it sounds to me like an adverse reaction! i would stop it immediately, have you tried vicks cold rub just a little with a dry towel then heating pad over it for 15 minutes at a time, theres also steroid injections, they work too, i have osteoarthritis in both of my knees, they lock in place if i forget to elevate them, i am awoke with severe stiffness and can hardly make it to the bathroom, good luck to you june, vtech10
- Aminophylline Information for Consumers
- Aminophylline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aminophylline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
The child has asthma and has been taking aminophylline every night even when he is not experiencing an asthmatic attack.Now he has difficulty ...
1 answer • 13 Oct 2010
they told me the aminophylline 200mg is been on back order. They were only able to give enough for 15 days,can you help me. Julia Rada 954 479-6228
1 answer • 8 Dec 2011
Is it for joint pain or arthritis It says apply Topical only. Or is it for bladder and itching problems?
1 answer • 8 Apr 2012
Reading the reviews, it sounds like most had the nail laquer brush on type. I was prescribed the topical suspension cream 0 .77% that I have to shake ...
0 answers • 14 Feb 2015
It's a cream but says GG 904 light pink film coated tab as a description?
0 answers • 9 Mar 2015